| Model Number |
TYY-NNNNLM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arthralgia (2355); Implant Pain (4561)
| Date of Event |
07/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The surgeon removed the left tmj devices due to preauricular pain.The surgeon plans to replace revision devices after being managed postoperatively.Several mdrs were submitted for this event (2031048-2021-00003).
Event or Problem Description
The surgeon removed the left tmj devices due to pain.